Skip to Main content Skip to Navigation
Journal articles

On commuting exponentials in low dimensions

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417848
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:37:14 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Gerald Bourgeois. On commuting exponentials in low dimensions. Linear Algebra and its Applications, Elsevier, 2007, 423 (2-3), pp.277-286. ⟨10.1016/j.laa.2006.12.019⟩. ⟨hal-03417848⟩

Share

Metrics

Record views

33